# SDR A6WA200940806

- Difficulty date: November 14, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 16,336 hours, 16,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN CAP ANGLE AT FS 559.00, LBL 18.00, LENGTH IS 0.500".  REPAIR PERFORMED AT FS 559.00, LBL 18.00 ON CAP ANGLE IAW REO 601R-53-61-260, REV D AND REO 601R-53-61-609, REV A DEVIATION E.  (K)
